Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Diagnosed with Rosacea. Taking medicine. What can I do to prevent hot flushes?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
I have been diagnosed with Rosacea.I have been taking the oral antibiotics and also using Nadoxin n metrogyl. I wanted to know how long will it take for me get over this reddening face. I am sitting in a cool environment to avoid flushes, but my face is still red n hot. What can i do to prevent hot flushes? i am extremely worried about this condition
Posted Sun, 7 Oct 2012 in Skin Hair and Nails
Answered by Dr. Praveen Rodrigues 1 hour later
Hi there. I understand your problem & dealt with numerous such patients in the past. Need to ask you a few questions?
Are you using any particular sunscreen..if so, how often & how do you use it?
Are u married? Stressed (two often go well together ;-) )?
Using any oral contraceptives? other medications other than those stated including recreational medications?
Smoker? Alcohol consumption? Hot (heat wala Hot) foods/drinks eg chai/coffee?
Spicy foods?
Hormonal studies done for any ovarian/gynec issues? blood tests therof?
Please do get back with these & any other such relevant history & will be better positioned to help you! Cheers & await your response!
Above answer was peer-reviewed by
Follow-up: Diagnosed with Rosacea. Taking medicine. What can I do to prevent hot flushes? 4 hours later
Thanks for writing in...
I have been advised to use suncros aquagel which i have been using for the last 5 days. I apply it 3-4 times during the day.That is the time since i have been diagnosed n have begun to take medications.
My take doxyl 1 (after lunch).
Use nadoxin in the morniong n use the sunscreen over it before i move out.
I was advised to apply metrogyl during the night, but because thr was too much reddening n i called my doctor today, She asked me to stop putting that for the time being n use nadoxin during night also.
I have been prescribed to take LCZ after dinner.
I am not married... But too stressed due to various personal problems...
I dont use any kind of oral contraceptives...
Very very mild consumption of alchohol like say 1-2 bacardi breezer in a week, which also i have discontinued now.
Due to stress i hv begun to smoke, b ut tht is limited to 1 lite a day.
I had started taking coconut water once daily for the last 2 weeks. 2 Cups of tea, that too i sometimes avoid.
I dont really eat spicy food.
No hormonal imbalances as of now. No gynae related issues. Just that my stomach does not keep very well. Slight pain on the right hand lower side. But my ultrasounds n stool tests done last week were normal. I develop acidity very frequently n suffer from gas trouble also.
I hopw this will give you idea on my condition.
Before this i had flawless skin n this condition is putting a major dent on my day to day interaction with people. I dont look at people n talk now. I am beginning to get depressed. Please help me. My parents have been wanting me to XXXXXXX certain guys for marriage purpose, but with this condition i really can't XXXXXXX them.
I am good looking n smart, but with this red face i look horrible. Please help me. I need immediate help n advise.
Answered by Dr. Praveen Rodrigues 7 hours later
Hi there XXXXXXX.
At the outset, I would like to profusely apologise to you & Dr XXXXXXX Batra. I did not realise at the time of writing in, the query was addressed to Dr XXXXXXX As such, i did inform the XXXXXXX staff therafter of my folly & presumed they would redirect this query to Dr XXXXXXX I would be happy with either deciscion. I would be happy if either/or all parties concerned indicated if i should continue or would be glad if Dr XXXXXXX Batra could please continue with this query. Do hope there has not been any misunderstanding & would be happy either way to help you out with any advice. Will await a response & get back asap. Cheers & Godspeed!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor